Bertrand curves in five-dimensional space

Zbyněk Nádeník

Czechoslovak Mathematical Journal (1952)

  • Volume: 02, Issue: 1, page 57-87
  • ISSN: 0011-4642

How to cite


Nádeník, Zbyněk. "Кривые Бертрана в пятимерном пространстве." Czechoslovak Mathematical Journal 02.1 (1952): 57-87. <>.

author = {Nádeník, Zbyněk},
journal = {Czechoslovak Mathematical Journal},
keywords = {differential geometry Euclidean spaces},
language = {rus},
number = {1},
pages = {57-87},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Кривые Бертрана в пятимерном пространстве},
url = {},
volume = {02},
year = {1952},

AU - Nádeník, Zbyněk
TI - Кривые Бертрана в пятимерном пространстве
JO - Czechoslovak Mathematical Journal
PY - 1952
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 02
IS - 1
SP - 57
EP - 87
LA - rus
KW - differential geometry Euclidean spaces
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.